# SDR SWAA085962

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 31,711 hours, 18,321 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550107
- Part serial: 0122F
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE LOW PRESSURE.  REMOVED AND REPLACED SLIDE PER MT.
